Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Problems about not consuming contraceptive pills - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Pregnancy
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
User :   My wife were using Jasmine (birth control) pill, she missed her pills for two days in roll. We consulted with Gynecologist and he told us she need to discontinue her pills, until she resume her period.

We did that she got her period, and two days after her period we had protected sex, and now she is bleeding from her vaginal.

I like to mention that she uses Jasmine pills on and off. One month she uses her pills and one month she doesn't. She didn't use her pills during these two days after her period.

What is your advice about this? Does she need to see doctor?
Doctor :   Hi
User :   hi
Doctor :   let me read your query
User :   thanks
Doctor :   she is still within the safe period of her cycle
Doctor :   the fertile period is the 12th day to the 17th day of her cycle , during which conception can occur and result in pregnancy
Doctor :   the rest of the cycle is safe period
User :   no her cycle has been changed, because we discountinue her pills...and she got her period..two days later she had bleeding
Doctor :   can you tell me, how many pills were left behind of the pervious cycle ?
User :   she usually had her periods for six days, and she didn't have bleeding for two days. 19 was left
Doctor :   and after how many days after stopping the pills, did she have her period (i mean the previous cycle)?
User :   2 days (her privious cycle)
Doctor :   i mean to know , whether she had her periods regularly , on the scheduled time ?
User :   yes always
Doctor :   did the periods come early this time around ?
User :   but this time because she discountinue her pills she had a fake period.
Doctor :   (after stopping the pills)?
User :   yes
Doctor :   ok , you mean a withdrawal bleeding
Doctor :   ok
User :   My wife were using Jasmine (birth control) pill, she missed her pills for two days in roll. We consulted with Gynecologist and he told us she need to discontinue her pills, until she resume her period.

We did that she got her period
Doctor :   ok
Doctor :   i got that the first time
Doctor :   now , there is no need to panic
Doctor :   are u there ?
User :   yes
Doctor :   you can wait it out
User :   it is not dangerous?
Doctor :   do a home pregnancy test
Doctor :   no
Doctor :   it is not
Doctor :   do a home pregnancy test , a few days later at the intended time of arrival of the period
User :   we didn't have any unprotected sex
Doctor :   in that case, there is no need to worry at all
User :   sorry to say this
User :   we used condumn, is it possible that she became pregnant?
Doctor :   may i know the age of your wife ?
User :   28
User :   27
Doctor :   the chances of condum failure can occur when it ruptures or it slips
Doctor :   but the chances of conception with proper use of a condum are less
User :   we had sex two times by condum, and she also had her pills
User :   we didn't have any sex till today
User :   and now she is bleeding
Doctor :   the bleeding is due to withdrawal

User :   is it normal?
Doctor :   as she has stopped taking her pills
Doctor :   yes this is normal
User :   how long it will countinue?
User :   and what we should do?
Doctor :   it may last not more than 3-4 days
User :   any thing we need to do?
Doctor :   she can wait for a few days and then expect her regular periods to occur at the time of her normal periods
User :   she already had her period (artificially) because she stopped her pills
Doctor :   that is not her periods

Doctor :   withdrawal bleed is not her period
Doctor :   that is just due to hormone changes
Doctor :   she will have her regular period at a proper time
User :   so it means that she had withdrawal for 6 days (she also had pain in her back as her normal period)
Doctor :   this is a usual occuring , nothing to worry about
User :   ok
User :   so we wait for another bleeding time (her real period)
Doctor :   yes , that is right
User :   ok thanks
User :   any advise?
User :   she has pain in her vaginal
Doctor :   she can go on the pill, once her period comes
Doctor :   does she have the pain occasionally during the intercourse ?
Doctor :   or even while not having sex ?
User :   what will happen if she stop her pills for a month after her period (this is what she noarmally does, one month on and one mounth off)
Doctor :   she can use OTC lubricants, to relieve the pain (which may be due to dryness )
Doctor :   nothing happens
User :   she always has pain during her period time
Doctor :   she will not be having any protection against conception
Doctor :   that is called dysmenrrhea
Doctor :   the pain can be helped by taking NSAIDs like ibuprofen
Doctor :   i hope your doubts have been cleared
Doctor :   thanks for consulting me here
Doctor :   bye for now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor